# SDR NACA20121006027

- Difficulty date: October 6, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,114 hours, 54,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS FOUND ON FLOORBEAM WEB AT STA 709 RBL 24.  REPAIRED NUMEROUS CRACKS FOUND ON FLOORBEAM WEB AT STA 709 RBL 24 IAW B737 SB 737-57-1296, MESSAGE NUMBER KFC-NAC-12-0001-07B, KFC-NAC-12-0001-06C, BOEING 737 SRM REV 105, 51-30-2 PG 7-8, PG 32 FIG 2 SHEET 1-2.
